# SDR REXA2016012600103

- Difficulty date: January 26, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 18,101 hours, 17,544 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRANCE STORAGE COMPARTMENT OTBD SIDE HAS A DAMAGED WIRE, MARKED WITH RED TAPE. WIRE LY32B22 CONTACT REPLACED, PN M39029 31-229, & CONNECTOR PN 48-7190 ON WIRE LY32B22 IAW ESPM 20-17-10.  OPERATIONS CHECKED GOOD.
